Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Theory of Literature
Shopping Cart more
0 items
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 18 Issue 2
Tell A Friend
Tell someone you know about this product.
Volume 18 Issue 2 (International Journal of Mathematics, Game Theory, and Algebra) $110.00
1. On Some Saddle Point Matrices and Applications to Completely Mixed Equilibrium in BiMatrix Games (Igal Milchtaich and Tadeusz Ostrowski) pp. 65-72

2. On The Growth Sequence Of The Free Products Of Some Copies Of PSL (A. Erfanian) pp. 73-80

3. On Generalized Derivations and Commutativity of Rings (Mohammad Ashraf, Nadeem-ur-Rehman and Muzibur Rahman) pp. 81-86

4. Many-Body Effects in the Coalition Formation Process
(F. Samaniego-Steta, Gerardo G. Naumis and M. del Castillo-Mussot)
pp. 87-106

5. Applying Dynamic Causal Mining in Game Theoretical Analysis (Yi Wang) pp. 107-120

6. Game Reversibility in Decision Space and Error-Control Coding (Anas N. Al-Rabadi) pp. 121-144

7. A Simple and Effective Factorization Procedure for Matrices (R. Purushothaman Nair) pp. 145-160

Available Options:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2021

Volume 18 Issue 2 (International Journal of Mathematics, Game Theory, and Algebra)